# SDR FDEA202505060720

- Difficulty date: May 6, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66247
- Aircraft time: 5,757 hours, 2,860 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 145T5876113
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 241AGF DAMAGED. EVALUATED FLOORBOARD DAMAGE, FOUND DAMAGE AS A DENT 5.5 IN X 2 IN. REPAIRED   FLOORBOARD 241AGF IN REF TO B767 SRM 53-00-50-2R PAR 4.B, FIG 201, REPAIR 1, SHEET 2. THIS   IS A MAJOR REPAIR.
